# SDR SWAA2025012388436

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT L1419 INOP.<[01] PERFORMED TROUBLESHOOTING FOUND CONNECTOR D40038J DISCONNECT. RECONNECTED CONNECTOR D40038P FOR THE EMERGENCY LIGHT L1419 PER SWPM 20-63-02. PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-00-710-801;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
